# SDR 01FDEA00027

- Difficulty date: January 18, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- System (JASC): 2610 · Detection System
- Part: Sensor
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLT INSP FOUND NR 2 FIRE WARN FIRE WALL INOP.  FOUND 2 FIRE WALL FIRE LOOP CUT AND NR 6 BLD PLUMBING FROM FIRE WALL BLOWN OUT AND HEAT SHIELD DAMAGED AROUND DUCTING.  *S/D*  REMOVED AND REPLACED NR 2 ENG SENSOR / RESPONDER ON WORK RELEASE 26-10/4135.  REMOVED AND REPLACED NR 2 ENG THERMAL ANTI-ICE DUCT, LWR LEFT FIREWALL PER MM 36-00-001-2, 727 SRM 54-10-3.
